In today’s article, we will examine whether a drug called neurontin can cause diarrhea. During this review, we will introduce the drug Neurontin. We will try to explain the most common side effects and who should not use it.
What is Neurontin? Neurontin is a prescription medication commonly used to control or prevent epileptic seizures. It is also used in diseases related to nervous tissue. Its key ingredient is gabapentin. Thanks to this substance, the drug tries to change the chemical and electrical processes in the brain. For this reason, the drug should be used under the supervision of a doctor and should be left in the same way. Do not stop the medication abruptly, your doctor will tell you to gradually reduce the medication and then stop the medication. The drug is taken orally. The most common side effects are drowsiness, constant need for sleep and dizziness.
Who should not use Neurontin? First, those who are allergic to the gabapentin substance in the drug itself and those who are allergic to other substances in the drug should not use the drug. Other people who should not use the drug are;
1) Children under 6 years old
2) Those who are addicted to a certain substance
3) Those with COPD
4) Those with liver disease
5) Those with heart disease
6) Those with diabetes
So, does neurontin drug cause diarrhea? According to the research of experts, when the Neurontin drug is used, it can cause diarrhea. This may not be seen in you, but if you experience diarrhea while using the drug, it will be one of the side effects of this drug. If you experience diarrhea for a long time and are severe, you should definitely contact your doctor. Because diarrhea will throw out all the water in your body, minerals and vitamins will go out of your body, and your need for water will increase.